MathSciNet Relay Station
MathSciNet bibliographic data
MR1134623 (94a:03073) 03D75
Byerly, Robert E. Ordered subrings of the reals in which output sets are recursively enumerable. Proc. Amer. Math. Soc. 118 (1993), no. 2, 597–601.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement